# SDR AWXA9900383

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inop
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY ESCAPE LIGHT INOP.  REMOVED AND REPLACED PWR SUPPLY M571, OPS CK GOOD ON GROUND AT THIS TIME.  MEL REMOVED.  MX CONTROL NOTIFIED (BATT PACK AND CHARGER WERE PREVIOUSLY CHANGED WITH NO HELP-- PLACED ON MEL).
